# SDR 95ZZZX6325

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67773
- Make and model: Bell 206B
- Aircraft serial: 5205
- Engine: Allsn 250C20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Power Section
- Part time: 72 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT.  PRECAUTIONARY LANDING COMPLETED OK.  EVALUATION OF ENGINE REVEALED EXCESSIVE METAL IN SCREEN AND CHIP PLUG.
